# SDR DALA2022032502004

- Difficulty date: March 21, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50023
- Aircraft time: 7,686 hours, 3,571 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE ERA 593931-14 REVISED TO REV 'B' FOLLOWING STAGE II DTE ACCOMPLISHMENT. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION IV INSPECTIONS EVERY 30000 FC OR 52500 FH FROM SECTION III ACCOMPLISHMENT (31DEC21) ASSOCIATED ER/A 00-593931 ADDED FOR AC 8104. (LP# 2167999)
